Generalized Cesàro operators on certain function spaces

Volume 98 / 2010

Sunanda Naik Annales Polonici Mathematici 98 (2010), 189-199 MSC: 30D45, 30D60, 33C05, 47B38. DOI: 10.4064/ap98-2-6

Abstract

Motivated by some recent results by Li and Stević, in this paper we prove that a two-parameter family of Cesàro averaging operators ${\cal P}^{b, c}$ is bounded on the Dirichlet spaces ${\cal D}_{p, a}$. We also give a short and direct proof of boundedness of ${\cal P}^{b, c}$ on the Hardy space $H^p$ for $1< p< \infty$.

Authors

  • Sunanda NaikInstitute of Mathematics and Applications
    Andharua
    Bhubaneswar 751 003, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image